# SDR DALA2019111286606

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,809 hours, 23,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Not Seated
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 3L DOOR TRYING TO REARM AFTER BEING DISARMED. CORRECTIVE ACTION: RE-SEATED GIRT BAR TO 4L DOOR PER B757 AMM 52-11. OPS CKS NML. (597754)
